# SDR 7EMA40624688

- Difficulty date: September 28, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N406EM
- Make and model: Snias AS350B2
- Aircraft serial: 9042
- Aircraft time: 5,607 hours, 16,071 cycles
- Engine: Lyc LTS101700D2
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Failed
- Location: Evaporator Fan
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO LANDING CREW NOTICED BURNING SMELL IN COCKPIT.  INVESTIGATION AFTER LANDING DETERMINED THAT THE AIR CONDITIONING SYSTEM WAS NOT WORKING.  FURTHER INVESTIGATION REVEALED THE FORWARD EVAPORATOR FAN MOTOR FAILED.  SYSTEM WAS DEFERRED IN ACCORDANCE WITH THE APPROVED MEL.  NO FURTHER DEFECTS WERE NOTED.
